# SDR MASA200400674

- Difficulty date: December 2, 2004
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 17,983 hours, 13,401 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Damaged
- Location: Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ASH 7177 FROM IAD - DTW - DIVERTED TO PIT DUE TO A NR 1 ENGINE NO STARTER CUT-OUT EICAS MESSAGE.  FLIGHT CREW COULD ONLY CLEAR FAULT AFTER PULLING NR 1 10TH STAGE VALVE C/B.  MAINTENANCE REPAIRED DAMAGED WIRE TO 10TH STAGE VALVE AND SECURED ELECTRICAL CONNECTORS ON 10TH STAGE VALVE, AIR TURBINE STARTER AND AIR START VALVE.  ENGINES WERE RUN AND NO FURTHER DEFECTS WERE NOTED.
